# SDR R61A20100540

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 16,155 hours, 10,638 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED0775
- Condition: Blown
- Location: L1 Door
- Part time: 8,372 hours, 6,208 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE THE L-1 DOOR SLIDE WAS BLOWN.  MAINTENANCE REMOVED AND REPLACED SLIDE PER EMB AMM.
